# SDR SIMA20141213003

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 27,979 hours, 24,176 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Profile
- Part number: 12038328001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND THE COCKPIT UNDER FLOOR ACCESS HATCH 123BL CRACKED AT THE HINGE PIN RECEIVER.  ACFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  PERFORMED PERMANENT REPAIR ON THE COCKPIT UNDER FLOOR ACCESS HATCH 123BL IAW ERS-EM-52MR-261.  REPAIR MATERIALS INTERNAL L PROFILE 2024-T3 0.040 INCHES.
